Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 89, NWS Louisville, KY

July 19, 2015Marion County, Taylor County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 19, 2015, 7:45 PM EDT for Marion County, Taylor County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 7:45 PM EDT (23:45 UTC)
Expired
Jul 19, 2015, 10:45 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:00 PM EDTFLASH FLOOD2 Ne New Market, KYWATER OVER THE ROAD ON LOVERS LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS53 KLMK 192345
FFWLMK
KYC155-217-200245-
/O.NEW.KLMK.FF.W.0089.150719T2345Z-150720T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1045 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE RAYWICK...NEW MARKET...PHILLIPSBURG AND 
MAINLY RURAL AREAS OF NORTHERN TAYLOR  AND SOUTHWESTERN MARION 
COUNTIES.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  ARBUCKLE CREEK OVERFLOWS ONTO HIGHWAY 1157.
  SLATE CREEK OVERFLOWS ONTO HIGHWAY 527.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES OF RAINFALL ARE 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3739 8527 3753 8549 3754 8550 3756 8552
      3759 8550 3760 8545 3750 8520 3741 8517
      3735 8517

$$

SCHOETTMER
2 follow-up statements
987 
WGUS73 KLMK 200010
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
810 PM EDT SUN JUL 19 2015

KYC217-200019-
/O.CAN.KLMK.FF.W.0089.000000T0000Z-150720T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR KY-
810 PM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN TAYLOR
COUNTY...


REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3751 8529 3747 8535 3750 8539 3752 8541
      3752 8543 3754 8545 3754 8546 3755 8550
      3757 8551 3759 8550 3758 8548 3758 8543
      3755 8538 3756 8536 3754 8532

$$

KYC155-200245-
/O.CON.KLMK.FF.W.0089.000000T0000Z-150720T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KY-
810 PM EDT SUN JUL 19 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
WESTERN MARION COUNTY...

AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THAT VERY HEAVY RAIN RECENTLY FELL OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF WESTERN MARION  
COUNTY....INCLUDING SAINT JOSEPH...RAYWICK AND NEW MARKET.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  SLATE CREEK OVERFLOWS ONTO HIGHWAY 527.
  PRATHER CREEK OVERFLOWS ONTO HIGHWAY 527.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3751 8529 3747 8535 3750 8539 3752 8541
      3752 8543 3754 8545 3754 8546 3755 8550
      3757 8551 3759 8550 3758 8548 3758 8543
      3755 8538 3756 8536 3754 8532

$$

SCHOETTMER
990 
WGUS73 KLMK 200246
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 PM EDT SUN JUL 19 2015

KYC155-200256-
/O.EXP.KLMK.FF.W.0089.000000T0000Z-150720T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KY-
1046 PM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN MARION COUNTY...

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3751 8529 3747 8535 3750 8539 3752 8541
      3752 8543 3754 8545 3754 8546 3755 8550
      3757 8551 3759 8550 3758 8548 3758 8543
      3755 8538 3756 8536 3754 8532

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 6:59 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 19, 6:59 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT Sun Jul 19 2015

...Updated Aviation Discussion...

.SHORT TERM (Now through Monday Night)...
Issued at 335 PM EDT Sun Jul 19 2015

...Heat Threat Decreasing and Flash Flood Threat Increasing...

Storm Threat:

Currently ongoing convection was increasing in strength and coverage
over central KY east of I-65.  As bulk shear increases ahead of an
approaching shortwave in a high CAPE/DCAPE environment, we should
continue to see convection grow upscale through the evening hours.
Also in play are left over boundaries from this morning's IL/MO
storm complex that currently sit over KY and new convective
boundaries from ongoing storms.  These boundaries will likely
interact causing more convection to fire mainly east of I-65 this
evening.  The main threats with these storms will be strong to
damaging winds and flash flooding in areas that see repeated
storms.  Small hail is also possible and has been reported.

The main cold front should sink south tonight with additional rounds
of storms likely as upper level waves ride along the boundary
tonight, Monday, and Monday night.  It is difficult to time each
wave, but the strongest storms should occur during peak heating.
Strong to locally severe storms should continue through late this
evening with lesser rounds of convection overnight/tomorrow morning
and then renewed showers/storms for late Monday afternoon/evening.
Once again these storms will mainly pose a damaging wind and flash
flooding threat.

Flash Flooding Threat:

Issued a Flash Flood Watch in effect through Tues morning.  Multiple
rounds of showers/storms are expected as a sfc front moves south
through the region with several upper level waves passing through as
well.  1 hr FFG is around 1.5 to 1.8 inches over southeast Indiana
and portions of central KY east of I-65 that received heavy rainfall
over the last few days.  Current convection is showing signs of
training in the Bluegrass region so will need to watch storms this
evening for possible flash flood warnings.  In addition to storms
late this afternoon/evening, think that portions of the area could
see flash flooding with additional rounds of storms Monday/Mon Night
as well.

Heat Threat:

The heat threat is decreasing over the area especially over southern
Indiana where clouds and a sfc boundary have kept that area cooler.
Thus, will cancel a portion of the heat advy in southern IN.  Will
let the rest of the heat advy continue through this evening as
places that don't receive storms will likely continue to see heat
indices in the lower 100s.  Temperatures will be cooler for Monday
with precip/clouds around...highs should be in the mid 80s to lower
90s.

.LONG TERM (Tuesday through Sunday)...
Issued at 310 PM EDT Sun Jul 19 2015

Look for zonal flow aloft through the middle of the work week, but
some respite from the oppressive heat and humidity as a weak bubble
of surface high pressure settles into the Great Lakes and pushes a
boundary just into the Tennessee Valley. Will hold on to scattered
POPs for Tuesday with just enough energy aloft to keep the front
fairly active. Moderate confidence that the front will be far enough
south to limit POPs to just slight chance over south central
Kentucky. Temps just under climo mid-week, but even more notably the
dewpoints will be down into the lower 60s in many locations.

Friday into the weekend will see more of a NW flow regime as a trof
digs into eastern Canada and a ridge pumps up over the northern
Plains. Residual front could wave back toward our SW zones on
Friday, but will resist ramping up POPs too much until Sunday as a
more robust disturbance dives into the Great Lakes. Temps will
recover to near normal by day, and a couple degrees above by night,
and upper 60s/near 70 dewpoints will end our break from the
humidity.

&&

.AVIATION (00Z TAF Update)...
Updated 650 PM EDT Sun Jul 19 2015

Ongoing storms in central Kentucky not having a direct impact on any
of the TAFs, but will be close enough to initialize LEX with VCTS
this evening. SDF appears to be high and dry for the night, but
there has been just enough of a westward build that to suggest the
hi-res models are on to something as they bring convection in from
western KY later tonight. Therefore will initialize BWG dry, but
bring VCTS in later in the evening.

Main visibility concern toward Monday morning will be in LEX, where
the most rain has fallen recently. GFS MOS guidance shows good
potential for IFR visibility around daybreak, but for now will leave
it as borderline MVFR/IFR until we see how much debris cloudiness is
left behind.

Precip chances will increase through the day on Monday as a
weakening cold front works its way into Kentucky. Not much
confidence as far as convective initiation or evolution, so will not
include any precip in the BWG and LEX TAFs. By the time we account
for the planning period at SDF, there's at least enough confidence
to carry VCTS/CB late afternoon into evening. Will keep conditions
VFR, but brief restrictions can be expected anywhere that convection
has a direct impact.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Tuesday morning FOR KYZ029>043-045>049-
     054>057-065>067-077-078-081-082.

     HEAT ADVISORY until 8 PM EDT /7 PM CDT/ this evening FOR
     KYZ023>035-038-045-053-061>063-070>074.

IN...FLASH FLOOD WATCH through Tuesday morning FOR INZ078-079-091-092.

     HEAT ADVISORY until 8 PM EDT this evening FOR INZ090>092.

&&

Short Term........AMS
Long Term.........RAS
Aviation..........RAS
Hazardous weather outlook, Jul 19, 4:11 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT SUN JUL 19 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-202015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
411 PM EDT SUN JUL 19 2015 /311 PM CDT SUN JUL 19 2015/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MAXIMUM HEAT INDEX VALUES WILL BE FROM AROUND 103 TO 107 THIS
AFTERNOON MAINLY FOR LOCATIONS ALONG AND WEST OF INTERSTATE 65
WHERE A HEAT ADVISORY IS IN EFFECT. SEE THE HEAT ADVISORY FOR
FURTHER DETAILS.

ISOLATED TO SCATTERED STORMS THIS AFTERNOON AND EVENING WILL
CONTINUE EAST OF INTERSTATE 65 IN KENTUCKY. THESE STORMS MAY
PRODUCE STRONG TO DAMAGING WINDS...SMALL HAIL...AND TORRENTIAL
RAINFALL. FLASH FLOODING IS POSSIBLE IN AREAS THAT SEE REPEATED
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ROUNDS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE MONDAY AND
TUESDAY. THE STRONGEST STORMS MAY BECOME SEVERE PRODUCE DAMAGING
WINDS...AND TORRENTIAL RAINFALL. AREAS THAT RECEIVE REPEATED
STORMS THROUGH TUESDAY MAY EXPERIENCE FLASH FLOODING...THEREFORE A
FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST INDIANA AND PORTIONS
OF CENTRAL KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/RAS

In the hours before

Special weather statement, Jul 19, 6:49 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT SUN JUL 19 2015

KYZ027-028-053-063-192320-
GRAYSON KY-HARDIN KY-HART KY-LARUE KY-
649 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ELIZABETHTOWN...AND MOVING
SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NOLIN AND RIDERS MILL...
  SONORA AND LONE STAR...
  UPTON AND VENTO...
  TALLEY AND HIGH HICKORY...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
71 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3758 8623 3762 8598 3760 8587 3747 8555
      3746 8558 3747 8558 3746 8562 3747 8563
      3746 8564 3744 8566 3736 8597
TIME...MOT...LOC 2249Z 301DEG 27KT 3752 8600

SCHOETTMER
Special weather statement, Jul 19, 6:55 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT SUN JUL 19 2015

KYZ054-065-066-192325-
CASEY KY-MARION KY-TAYLOR KY-
655 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LEBANON...AND MOVING
SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEBANON...
  FINLEY...
  GREENBRIAR...
  PHILLIPSBURG...
  SPURLINGTON AND SALLEETOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3743 8498 3729 8522 3752 8543 3759 8525
TIME...MOT...LOC 2255Z 323DEG 17KT 3749 8533

SCHOETTMER
Special weather statement, Jul 19, 7:12 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM CDT SUN JUL 19 2015

KYZ028-053-063-064-192340-
GREEN KY-HARDIN KY-HART KY-LARUE KY-
612 PM CDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF MUNFORDVILLE...AND MOVING
SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MUNFORDVILLE...
  HAMMONVILLE...
  HINESDALE AND LEITCHFIELD CROSSING...
  GLEN LILY AND RIO...
  HARDYVILLE AND REX...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
65 AND 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3725 8554 3719 8589 3744 8598 3751 8588
TIME...MOT...LOC 2312Z 324DEG 28KT 3740 8592

SCHOETTMER
Special weather statement, Jul 19, 7:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT SUN JUL 19 2015

KYZ045-053-054-192345-
LARUE KY-MARION KY-NELSON KY-
715 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF HODGENVILLE...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEBANON...
  RAYWICK AND FROGTOWN...
  SAINT JOSEPH AND SAINT MARY...
  BELLTOWN...
  JESSIETOWN AND NEW MARKET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3760 8563 3764 8548 3754 8518 3746 8534
      3747 8535 3747 8539 3748 8544 3747 8545
TIME...MOT...LOC 2316Z 309DEG 22KT 3758 8553

SCHOETTMER
Local storm report, Jul 19, 7:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     2 NNE NEW MARKET        37.53N 85.30W
07/19/2015                   MARION             KY   911 CALL CENTER

            LARGE TREE BLOCKING ROADWAY ON HIGHWAY 289.

&&

TT
Special weather statement, Jul 19, 7:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT SUN JUL 19 2015

KYZ054-065-066-077-200000-
ADAIR KY-CASEY KY-MARION KY-TAYLOR KY-
731 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CAMPBELLSVILLE...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  MANNSVILLE AND MERRIMAC...
  FEATHERSBURG AND SPECK...
  CASEY CREEK AND ATTERSON...
  CLEMENTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3732 8487 3723 8516 3743 8537 3752 8526
TIME...MOT...LOC 2331Z 313DEG 23KT 3739 8526

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:08 PM EDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Bullitt, Casey and 25 more37 hr
Jul 19, 2:56 PM EDTSpecial Weather StatementLMKSpencer29 min
Jul 19, 3:05 PM EDTSpecial Weather StatementLMKAnderson, Woodford30 min
Jul 19, 3:17 PM EDTSpecial Weather StatementLMKAnderson, Spencer28 min
Jul 19, 3:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Mercer, Woodford32 min
Jul 19, 3:36 PM EDTSpecial Weather StatementLMKMercer29 min
Jul 19, 3:38 PM EDTSpecial Weather StatementLMKHarrison32 min
Jul 19, 3:53 PM EDTSpecial Weather StatementLMKMercer32 min
Jul 19, 4:01 PM EDTSpecial Weather StatementLMKJessamine29 min
Jul 19, 4:06 PM EDTSpecial Weather StatementLMKBoyle, Casey29 min
Jul 19, 4:11 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas29 min
Jul 19, 4:19 PM EDTFlash Flood WarningLMKHarrison, Nicholas3 hr
Jul 19, 4:25 PM EDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 19, 4:31 PM EDTSpecial Weather StatementLMKClark29 min
Jul 19, 5:15 PM EDTSpecial Weather StatementLMKNelson30 min
Jul 19, 5:26 PM EDTSpecial Weather StatementLMKNelson29 min
Jul 19, 5:27 PM EDTSpecial Weather StatementLMKNelson28 min
Jul 19, 5:35 PM EDTSpecial Weather StatementLMKSpencer30 min
Jul 19, 5:46 PM EDTSevere Thunderstorm WarningLMKNelson, Washington24 min
Jul 19, 5:48 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer32 min
Jul 19, 6:15 PM EDTSpecial Weather StatementLMKWashington30 min
Jul 19, 6:16 PM EDTSpecial Weather StatementLMKHardin29 min
Jul 19, 6:19 PM EDTSpecial Weather StatementLMKMercer31 min
Jul 19, 6:33 PM EDTSpecial Weather StatementLMKMarion32 min
Jul 19, 6:49 PM EDTSpecial Weather StatementLMKLarue31 min
Jul 19, 6:55 PM EDTSpecial Weather StatementLMKMarion30 min
Jul 19, 7:01 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor19 min
Jul 19, 7:12 PM EDTSpecial Weather StatementLMKHart28 min
Jul 19, 7:15 PM EDTSpecial Weather StatementLMKMarion30 min
Jul 19, 7:31 PM EDTSpecial Weather StatementLMKCasey29 min
Jul 19, 7:56 PM EDTSpecial Weather StatementLMKAdair29 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.